Controllability of neutral impulsive stochastic functional integrodifferential equations driven by a fractional Brownian motion with infinite delay via resolvent operator

Volume 15, Issue 3, pp 172--185 http://dx.doi.org/10.22436/jnsa.015.03.01
Publication Date: January 06, 2022 Submission Date: October 01, 2021 Revision Date: November 01, 2021 Accteptance Date: November 19, 2021

Authors

D. Chalishajar - Department of Mathematics and Computer science, Mallory Hall, Virginia Military Institute, Lexington, VA 24450, United States. K. Ramkumar - Department of Mathematics, PSG College of Arts and Science, Coimbatore, 641 046, India. A. Anguraj - Department of Mathematics, PSG College of Arts and Science, Coimbatore, 641 046, India. K. Ravikumar - Department of Mathematics, PSG College of Arts and Science, Coimbatore, 641 046, India. M. A. Diop - Departement de Mathematiques, Universite Geston Berger de Sanit-Louis, UFR SAT-St Louis, Senegal.


Abstract

This paper is concerned with the controllability results of neutral impulsive stochastic functional integrodifferential equations driven by a fractional Brownian motion with infinite delay in a real separable Hilbert space. The controllability results are obtained using stochastic analysis, the theory of resolvent operator in the sense of Grimmer and Krasnoselskii fixed point theorem. An example is provided to illustrate the obtained theory.


Share and Cite

  • Share on Facebook
  • Share on Twitter
  • Share on LinkedIn
ISRP Style

D. Chalishajar, K. Ramkumar, A. Anguraj, K. Ravikumar, M. A. Diop, Controllability of neutral impulsive stochastic functional integrodifferential equations driven by a fractional Brownian motion with infinite delay via resolvent operator, Journal of Nonlinear Sciences and Applications, 15 (2022), no. 3, 172--185

AMA Style

Chalishajar D., Ramkumar K., Anguraj A., Ravikumar K., Diop M. A., Controllability of neutral impulsive stochastic functional integrodifferential equations driven by a fractional Brownian motion with infinite delay via resolvent operator. J. Nonlinear Sci. Appl. (2022); 15(3):172--185

Chicago/Turabian Style

Chalishajar, D., Ramkumar, K., Anguraj, A., Ravikumar, K., Diop, M. A.. "Controllability of neutral impulsive stochastic functional integrodifferential equations driven by a fractional Brownian motion with infinite delay via resolvent operator." Journal of Nonlinear Sciences and Applications, 15, no. 3 (2022): 172--185


Keywords


MSC